# SDR SWIA200211333

- Difficulty date: August 31, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,218 hours, 16,024 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Pylon Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT ENGINE PYLON LEADING EDGE LOWER ATTACH BRACKET CRACKED DURING C CHECK INSPECTION.  FITTED AND INSTALLED NEW RIB IAW CRJ SRM 51-40-11, 51-42-06.
